15 results  save search


hal-00628622v1  Book sections
Frédéric HechtAlexei LozinskiOlivier Pironneau. Numerical zoom and the Schwarz algorithm
Domain decomposition methods in science and engineering , Springer, pp.63-73, 2009, Lect. Notes Comput. Sci. Eng., ⟨10.1007/978-3-642-02677-5⟩
hal-00629326v1  Journal articles
A. BonitoAlexei LozinskiT. Mountford. Modeling viscoelastic flows using reflected stochastic differential equations
Communications in Mathematical Sciences, International Press, 2010, 8 (3), pp.655-670
hal-00631084v1  Journal articles
Matthieu HillairetAlexei LozinskiMarcela Szopos. On discretization in time in simulations of particulate flows
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2011, 15 (4), pp.935-956. ⟨10.3934/dcdsb.2011.15.935⟩
hal-00841308v1  Journal articles
Claude Le BrisFrédéric LegollAlexei Lozinski. An MsFEM type approach for perforated domains
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2014, 12 (3), pp.1046-1077
...
hal-01978110v1  Journal articles
Sébastien CourtMichel FourniéAlexei Lozinski. A fictitious domain approach for the Stokes problem based on the extended finite element method
International Journal for Numerical Methods in Fluids, Wiley, 2014, 74, pp.73 - 99
...
hal-01978126v1  Conference papers
Michel FourniéAlexei Lozinski. Stability and optimal convergence of unfitted extended finite element methods with Lagrange multipliers for the Stokes equations
UCL workshop :Geometrically Unifitted Finite Element Methods and Applications, 2016, Londres, United Kingdom
hal-00631122v1  Journal articles
Alexei LozinskiOlivier Pironneau. Numerical zoom for advection diffusion problems with localized multiscales
Numerical Methods for Partial Differential Equations, Wiley, 2011, 27 (1), pp.197-207. ⟨10.1002/num.20642⟩
hal-00789102v1  Journal articles
Claude Le BrisFrédéric LegollAlexei Lozinski. MsFEM à la Crouzeix-Raviart for Highly Oscillatory Elliptic Problems
Chinese Annals of Mathematics - Series B, Springer Verlag, 2013, 34 (1), pp.113-138. ⟨10.1007/s11401-012-0755-7⟩